Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Connexion of first integrals with particular solutions of the variational equations for systems of generalized classical mechanics
Autore:
Zhang, Y;
Indirizzi:
Suzhou Inst Urban Construct & Environm Protect, Dept Urban Construct, Suzhou 215011, Peoples R China Suzhou Inst Urban Construct & Environm Protect Suzhou Peoples R China 215011
Titolo Testata:
ACTA PHYSICA SINICA
fascicolo: 11, volume: 50, anno: 2001,
pagine: 2059 - 2061
SICI:
1000-3290(200111)50:11<2059:COFIWP>2.0.ZU;2-2
Fonte:
ISI
Lingua:
CHI
Keywords:
system of generalized classical mechanics; first integral; variational equation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
6
Recensione:
Indirizzi per estratti:
Indirizzo: Zhang, Y Suzhou Inst Urban Construct & Environm Protect, Dept Urban Construct, Suzhou 215011, Peoples R China Suzhou Inst Urban Construct & Environm Protect Suzhou Peoples R China 215011
Citazione:
Y. Zhang, "Connexion of first integrals with particular solutions of the variational equations for systems of generalized classical mechanics", ACT PHY C E, 50(11), 2001, pp. 2059-2061

Abstract

This paper presents the variational equations for systems of generalized classical mechanics and studies the connexion of their solutions with the first integrals of the systems. By using a first integral, a particular solution of the variational equations is obtained and an example is given.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/10/20 alle ore 03:58:40